• Yuanzhen Shao, Real analytic solutions to the Willmore Flow. Ninth MSU-UAB Conference on Differential Equations and Computational Simulations; Electron. J. Diff. Eqns., Conf. 20 (2013), pp. 151-164. pdf
  • Yuanzhen Shao, Gieri Simonett, Continuous maximal regularity on uniformly regular Riemannian manifolds. J. Evol. Equ. 1, no. 14, 211-248, (2014). pdf
  • Yuanzhen Shao, A family of parameter-dependent diffeomorphisms acting on function spaces over a Riemannian manifold and applications to geometric flows. NoDEA Nonlinear Differential Equations Appl. 22, no. 1, 45-85 (2015). pdf
  • Yuanzhen Shao, Continuous maximal regularity on manifolds with singularities and its applications. Submitted. arXiv: 1410.1082. pdf
  • Marcelo Disconzi, Yuanzhen Shao, Gieri Simonett, Some remarks on uniformly regular Riemannian manifolds. Submitted. arXiv:1410.8627. pdf
  • Jan Prüss, Yuanzhen Shao, Gieri Simonett, On the regularity of the interface of a thermodynamically consistent two-phase Stefan problem. Submitted. arXiv: 1412.5222. pdf
  • Yuanzhen Shao, Singular parabolic equations of second order on manifolds with singularities. Submitted. arXiv:1502.06696. pdf

A complete list of Pulications (including papers in preparation)List of publications


Back Home